# SDR 2008UALA02284

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 61,834 hours, 17,942 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L ENG OVHT LOOP 1" STATUS MESSAGE ON EICAS. FOUND OVER HEAT LOOP 1 WORN.  REPLACED OVERHEAT LOOP 1, OPS CHECKED OK.
